MathSciNet Relay Station
MathSciNet bibliographic data
MR2335796 (2008m:37063) 37E05 (30C10 30C62 37C20 37E20 37F10 37F30 37F50)
Kozlovski, O.; Shen, W.; van Strien, S. Rigidity for real polynomials. Ann. of Math. (2) 165 (2007), no. 3, 749–841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement